MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+ BETA; TOTAL HUMAN CHORIONIC GONADOTROPIN IVD, KIT, CHEMILUMINESCENT IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS HCG+ BETA; TOTAL HUMAN CHORIONIC GONADOTROPIN IVD, KIT, CHEMILUMINESCENT IMMUNOASSAY
Catalog Number 09744428190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The qc was in range prior to the event.Seventeen sample quality-related alarms occurred on the date of the event: sample short, sample clot, and sample foam.These alarms suggest preanalytical handling issues.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys hcg+ beta result from the cobas e 801 analytical unit for one patient.The initial result was 238 miu/ml.On (b)(6) 2025, a new sample was collected with the result of < 1 miu/ml.The initial sample was repeated, and the result was < 1 miu/ml.
 
Additional Manufacturer Narrative
In the investigation, pictures provided from the customer's sample camera showed dust and dirt on the active gripper wheels, which is consistent with insufficient analyzer cleanliness.The investigation was unable to determine a direct root cause.A general reagent or analyzer problem was not present because the qc prior to the event was within ranges.

Brand Name
ELECSYS HCG+ BETA
Common Device Name
TOTAL HUMAN CHORIONIC GONADOTROPIN IVD, KIT, CHEMILUMINESCENT IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23636036
Report Number1823260-2025-04809
Device Sequence Number9317582
Product Code DHA
UDI-Device Identifier07613336217535
UDI-Public07613336217535
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number09744428190
Device Lot Number868906
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale